Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Neumann series of Bessel functions. II


Author: J. Ernest Wilkins
Journal: Trans. Amer. Math. Soc. 69 (1950), 55-65
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1950-0037924-6
MathSciNet review: 0037924
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarsh, Theory of the Fourier integral, Oxford, 1939.
  • [2] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge, 1944. MR 0010746 (6:64a)
  • [3] J. E. Wilkins, Jr., Neumann series of Bessel functions, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 359-385. MR 0027092 (10:249a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0037924-6
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society